# SDR ZZDA2008026

- Difficulty date: May 18, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 21DEF THROUGH 25DEF.  REMOVED AND REPLACED BATTERY PACKS S3-388 AND S3-384, OPS CHECK GOOD.
